Journal of Differential Geometry

A Schläfli-type formula for convex cores of hyperbolic 3-manifolds

Francis Bonahon

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 50, Number 1 (1998), 25-58.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214510045

Digital Object Identifier
doi:10.4310/jdg/1214510045

Mathematical Reviews number (MathSciNet)
MR1678473

Zentralblatt MATH identifier
0944.53021

Subjects
Primary: 57N10: Topology of general 3-manifolds [See also 57Mxx]
Secondary: 30F45: Conformal metrics (hyperbolic, Poincaré, distance functions) 53C22: Geodesics [See also 58E10] 57M50: Geometric structures on low-dimensional manifolds

Citation

Bonahon, Francis. A Schläfli-type formula for convex cores of hyperbolic 3-manifolds. J. Differential Geom. 50 (1998), no. 1, 25--58. doi:10.4310/jdg/1214510045. https://projecteuclid.org/euclid.jdg/1214510045


Export citation